Statistical inference for moving‐average Lévy‐driven processes: Fourier‐based approach
Denis Belomestny,
Tatiana Orlova and
Vladimir Panov
Statistica Neerlandica, 2019, vol. 73, issue 1, 100-117
Abstract:
We consider a new method of semiparametric statistical estimation for the continuous‐time moving‐average Lévy processes. We derive the convergence rates of the proposed estimators and show that these rates are optimal in minimax sense.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/stan.12142
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:73:y:2019:i:1:p:100-117
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().